| Model Number |
1987-14-105 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An incomplete short-term-loaner-set was first reserved for another customer, but the order was cancelled.Unfortunately, when the new order for another customer came, orthokit-staff missed to resend the incomplete message.At new customer´s facility the patient was already under anesthesia when the missing implant was noticed.The surgical procedure was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.